# SDR 2008UALA03033

- Difficulty date: May 27, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 28,161 hours, 3,578 cycles
- Engine: Pwa PW4090
- System (JASC): 2797 · Flight Control System Wiring
- Part: Ground Wire
- Part number: W83931YEL22
- Condition: Shorted
- Location: Control Unit
- Part time: 28,161 hours, 3,578 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPOILERS EICAS MESSAGE DISPLAYED.  OUTBOARD SPOILERS INOP.  MAINT MESSAGE 27-10500 SPOILER POWER CONTROL UNIT NR 1.  AFTER EXTENSIVE TROUBLE SHOOTING AND PART REPLACEMENT.  FOUND HIGH RESISTANCE SHORT TO SHIELD-GROUND. REF WDM 27-61-15 PG2  IN AREA AT RECEPTACLE D2139J.  REPLACED NR 1 SPOILER CONTROL HARNESS  OP CHECKED GOOD.  AC OK FOR SERVICE.
